RACE & RUN GROUPS

SVRA Group 1 – Pre-41 Sport & Touring/1925-41 Racing Cars

SVRA Group 2 – 1947-60 Sports Racing & Production Cars

SVRA Group 3 – 1955-65 Production & GT Cars

SVRA Group 4 – Open Wheel Cars – 1600cc Twin Cam or less

SVRA Group 5 – 1963-72 Grand National Stock Cars

SVRA Group 6 – 1956-72 Production & GT Cars over 2000cc

SVRA Group 7 – 1959-65 Sports Racing & 1964-70 FIA Cars

SVRA Group 8 – Open Wheel Cars – greater than 1600cc Twin Cam

SVRA Group 9 – 1956-72 Production & GT Cars under 2000cc

SVRA Group 10 – 1966-72 Historic Trans Am Cars

SVRA Group 11 – 1966-74 Historic Can Am & 1971-79 FIA Cars

SVRA Group 12 – 1970-79 IMSA GT Cars & 1982-91 Historic IMSA

 GTO/SCCA Trans Am Cars and Stock Cars

FRIDAY, June 1                                                                                                     

8:10 a.m.                   Practice Group 5  

8:30 a.m.                   Practice Group 4

8:50 a.m.                   Practice Group 3

9:10 a.m.                   Practice Group 4

9:30 a.m.                   Practice Group 1

9:50 a.m.                   Practice Group 12  

10:10 a.m.                  Practice Group 11

10:30 a.m.                  Practice Group 10  

10:50 a.m.                  Practice Group 9

11:10 a.m.                  Practice Group 8

11:30 a.m.                  Practice Group 7

11:50 a.m.                  Practice Group 6

12:10pm—1:10pm LUNCH BREAK

12:10pm – 12:40pm Jaguar Consumer Pro Laps

12:40pm – 1:10pm Prewar Exhibition Laps

1:10 p.m.                   Qualifying Group 5

1:30 p.m.                   Qualifying Group 4

1:50 p.m.                   Qualifying Group 3

2:10 p.m.                   Qualifying Group 2

2:30 p.m.                   Qualifying Group 1

2:50 p.m.                   Qualifying Group 12

3:10 p.m.                   Qualifying Group 11

3:30 p.m.                   Qualifying Group 10

3:50 p.m.                   Qualifying Group 9

4:10 p.m.                   Qualifying Group 8

4:30 p.m.                   Qualifying Group 7

4:50 p.m.                   Qualifying Group 6

5:10 p.m.                   Trans Am Testing 1 40min

5:50 p.m.                   End of on-track activities

SATURDAY, June 2

8:10 a.m.                   Feature Race 1 Group 2

8:40 a.m.                   Feature Race 1 Group 7

9:10 a.m.                   Feature Race 1 Group 4

9:40 a.m.                   Feature Race 1 Group 1

10:10 a.m.                  Feature Race 1 Group 3

10:40 a.m.                  Feature Race 1 Group 8

11:10 a.m.                  Feature Race 1 Group 10

11:40 a.m.                  Trans Am

12:20 p.m. - 1:20 p.m. LUNCH BREAK

12:20 p.m. - 12:50 p.m. Jaguar Consumer Pro Laps

12:50 p.m. - 1:20 p.m. Prewar Exhibition Laps

1:20 p.m.                   Feature Race 1 Group 9

1:50 p.m.                   Feature Race 1 Group 6

2:20 p.m.                   Feature Race 1 Group 5

2:50 p.m.                   Feature Race 1 Group 12

3:20 p.m.                   Feature Race 1 Group 11

3:50 p.m.                   Trans Am Practice (split) 40 min

4:20 p.m.                   Stage selected cars at front gate for parade to Sonoma

4:30 p.m.                   End of on-track activities

5:10 p.m.                   Depart for Sonoma Town Square, Historic Festival

SUNDAY, June 3

8:10 a.m.                      TA Qualifying (split) 60mins

9:10 a.m.                      Group 5 Feature Race 2

9:40 a.m.                      Group 3 Feature Race 2

10:10 a.m.                     Group 9 Feature Race 2

10:40 a.m.                     Group 4 Feature Race 2

11:10 a.m.                     Group 2 Feature Race 2

11:40 a.m.                     Group 1 Feature Race 2

12:10 p.m. – 1:10 p.m.    LUNCH BREAK

12:10 p.m. – 12:40 p.m. Jaguar Consumer Pro Laps/Car Clubs

12:40 p.m. – 1:10 p.m.    Prewar Exhibition Laps

1:10 p.m.                      Group 7 Feature Race 2

1:40 p.m.                      Group 10 Feature Race 2

2:10 p.m.                      Group 11 Feature Race 2

2:40 p.m.                      Group 6 Feature Race 2

3:10 p.m.                      Group 8 Feature Race 2

3:40 p.m.                      Group 12 Feature Race 2

4:10 p.m.                      Trans Am Feature Race 75 min

5:25 p.m.                      End of on-track activities